# SDR AALA201802159043

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 57,526 hours, 21,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 1 AND 5 LEFT WERE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY 10WL IAW AMM 33-51-38-400-001A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
